Previous |  Up |  Next


Title: Combinatorial properties of uniformities (English)
Author: Pelant, Jan
Language: English
Journal: General topology and its relations to modern analysis and algebra IV
Volume: Part A: Invited papers
Issue: 1976
Pages: 154-165
Category: math
MSC: 54D99
MSC: 54E15
idZBL: Zbl 0371.54054
idMR: MR0500846
Date available: 2009-02-12T09:06:28Z
Last updated: 2012-09-21
Stable URL:


Files Size Format View
Toposym_04-1976-1_18.pdf 929.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo